# SDR FDEA201203090860

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 1280, RBL 41 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101, PG 104, DETAIL IV.   FABRICATED NEW FOORBEAM, IAW SRM 53-60-51, PG 5, FIG 1, DETAIL II, SRM 51-40-02, DWG 146N5005. INSTALLED FLOORBEAM IAW SRM 51-40-02.  MAJOR REPAIR.
